# SDR 2007FA0000061

- Difficulty date: December 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: G023278
- Condition: Leaking
- Location: Engine
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER LEAKING OUT OF REAR OF STARTER PLATE.  (K)
